Some Results on Harmonic Maps
Vol. 9 No. 2 (2014) P.187~P.222
In this note, we will outline the classical results of Eells-Sampson  on the harmonic heat flow, Sacks-Uhlenbeck  in homotopy classes and Schoen-Uhlenbeck  on the partial regularity of minimizing harmonic maps. This note also contains a new proof of the Sacks-Uhlenbeck result  by using an estimate of Trudinger , which improved the result of Moser in .
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 58J05, 58J35
Download Full Content
Revised : 2014-01-14